No Cover Image

Journal article 584 views 57 downloads

Boundary singularities of solutions of semilinear elliptic equations in the half-space with a Hardy potential

Catherine Bandle, Moshe Marcus, Vitaly Moroz Orcid Logo

Israel Journal of Mathematics, Volume: 222, Issue: 1, Pages: 487 - 514

Swansea University Author: Vitaly Moroz Orcid Logo

Published in: Israel Journal of Mathematics
ISSN: 0021-2172 1565-8511
Published: 2017
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa31879
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 487
End Page: 514